# SDR SWAA2022041886288

- Difficulty date: March 21, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500I R/H STRINGER 19.(MARKED) / [01] REMOVED FWD CARGO BAY GUSSET AT BS 500I STR 19 R/H PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL GUSSET;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. OK TO INSTALL GUSSET.;[04] INSTALLED GUSSET PER SRM 51-40-02-0G-0 AND DWG 143A7902;[05] VERIFIED CORRECTIVE ACTION 4.;[06] CARD COMPLETE
